Test E only cycle
- 07-16-2008, 04:41 PM
Test E only cycle
just trying to clarify, because of the length of test E ester, twice a week is ideal, correct?(for pinning) also i heard if the plan is 500mg a week one should only do 250 or so the first week, a source of mine told me that was the best way as to not waste gear that wont get absorbed at first?
also injection spot soreness. . . is it normal to last for 4 days?
- 07-16-2008, 05:07 PM
- 07-16-2008, 05:10 PM
i don't exactly have a ton of experience but i'm in the middle of my second test E/dbol cycle. The only shot that ever hurt for more than a day was my very first one and it hurt for almost a week. I didn't do the shot myself and the person that did it had never done it before and I'm thinking they were very shaky and probably tore me up a little inside hehe.
yes 2 pins a week is ideal from what i've heard. not sure about just 250mg the first week but in both of my cycles thats what i did. its awhile for it starts working anyways so you're not going to notice a difference by doing less the first week. i can't see how your body wouldn't absorb less but i could be wrong.
hope this helps.
07-16-2008, 05:47 PM
injection soreness can be due to a number of things including the needle used, how it was injected, where and what it may have been injected to, concentration of suspension used, etc but try rotating your injection sites. i stuck to legs/buttocks and yes my ass would stay sore for 3-4 days from time to time your fine bro, just keep an eye for infection/redness etc.
07-24-2008, 09:18 PM
07-24-2008, 09:22 PM
and shoot slowwwwly as possible
twice a week is better, but once a week is okay too, nothing too different in terms of gains.
07-24-2008, 09:34 PM
Injecting enanthate twice a week is fine, just space the injects evenly apart to stabilize blood levels. As far as the body not absorbing the entire 500mgs the first week, thats asinine. For the cycle you're talking about, starting out at 500mgs would be the correct thing to do...
Soreness is subjective and can be caused by a variety of things...Ive had injects that I never even felt, and Ive had injects that felt like I had been hit with a bat a week later....
Similar Forum Threads
- By morry in forum Old School Hormone UseReplies: 592Last Post: 04-07-2011, 10:21 AM
- By jack98 in forum Old School Hormone UseReplies: 9Last Post: 03-28-2011, 02:56 AM
- By Colin in forum AnabolicsReplies: 0Last Post: 06-26-2010, 12:16 PM
- By ZacO23 in forum AnabolicsReplies: 12Last Post: 11-15-2008, 09:55 PM